# SDR AU970125

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Part number: 631683
- Condition: Worn
- Location: Engine Fuel Pump
- Component: Cont, FUELPUMP
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP DRIVE SHAFT WORN - DRIVE SHAFT ROUNDED -FEMALE END IN PUMP ALSO WORN
